Vol. 11, No. 3, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some characterizations of a class of unavoidable compact sets in the game of Banach and Mazur

Haim Hanani and Marian Reichaw-Reichbach

Vol. 11 (1961), No. 3, 945–959
Mathematical Subject Classification
Primary: 90.70
Milestones
Received: 27 July 1960
Published: 1 September 1961
Authors
Haim Hanani
Marian Reichaw-Reichbach